MathSciNet Relay Station
MathSciNet bibliographic data
MR2679029 (2011f:58040) 58J32 (58J35 58J65 60J60)
Wang, Feng-Yu Harnack inequalities on manifolds with boundary and applications. J. Math. Pures Appl. (9) 94 (2010), no. 3, 304–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement